Universidad Complutense de Madrid
E-Prints Complutense

Simple completable contractions of nilpotent Lie algebras

Impacto

Downloads

Downloads per month over past year

Campoamor Stursberg, Otto Ruttwig (2005) Simple completable contractions of nilpotent Lie algebras. Journal of Mathematical Sciences (New York), 128 (4). pp. 3114-3120. ISSN 1072-3374

[img]
Preview
PDF
150kB

Official URL: http://link.springer.com/article/10.1007%2Fs10958-005-0258-0


URLURL Type
http://www.springer.com/Publisher


Abstract

We study a certain class of non-maximal rank contractions of the nilpotent Lie algebra gm and show that these contractions are completable Lie algebras. As a consequence a family of solvable complete Lie algebras of non-maximal rank is given in arbitrary dimension.


Item Type:Article
Uncontrolled Keywords:Contraction, complete Lie algebra
Subjects:Sciences > Mathematics > Algebra
ID Code:21737
Deposited On:07 Jun 2013 14:16
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page